# SDR I5EA2023111600007

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N737KT
- Make and model: Boeing 737-86N
- Aircraft serial: 28619
- Aircraft time: 63,275 hours, 30,300 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INITIAL - AFT CARGO LIGHT ON, ALTITUDE FL350, LOSS OF PRESSURE CONTROL, CABIN ALT WARNING HORN AND LIGHT ILLUMINATED, CABIN ALT READING 14000FT FOLLOWED THE QRH, INFLIGHT RETURN TO KLAS EMERGENCY DECLARED - VARIFIED AFT CARGO DOOR OPERATION, NO DEFECTS NOTED, DOOR OPENS AND CLOSES NORMAL. BITE CHECKED BOTH CABIN CONTROLLERS FOUND FAULTS FOR EXCESSIVE LEAK AND HIGH CABIN ALTITUDE
